Login      Sign Up

Side Effects Of Ipill

About "Side Effects Of Ipill"

I-pill is an emergency contraceptive pill which is used to prevent a pregnancy after the sexual act has occurred. Since it is a hormonal pill, it causes side effects such as vaginal bleeding, nausea, breast tenderness, abdominal pain, headache, weight gain, mood swings, etc.

Related Terms: Emergency Contraceptive Pill, I-pill, Unprotected Sex, Withdrawal Bleeding, Emergency Contraception, Contraceptive Pill, Birth Control Pill

Recently Answered Questions


Why are the side effects of I-pill different for me and my friend?
Query: Hello doctor, I am a 24 year old female. I had my last period a month ago. It lasted for four days. On the fourth day, my fiance rubbed his genitals against mine. He did not ejaculate, still just to be sure, I took an I-pill within 12 hours. After a week, I noticed a brown discharge. On the next ...  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. As you were in the early proliferative phase of your cycle, hence the withdrawal bleeding following I-pill is scanty and less, but it ensures that you are not pregnant. The bleeding may last for three to five days, and the next menses shall be only after a month from ...  Read Full »
 
Can slight bleeding be a side effect of I-pill after unprotected sex?
Query: Hello doctor, I had unprotected sex with my husband 17 days back. I took I-pill within three to four hours. Two days later I again took I-pill. My last period was 23 days ago. Now, since two days I am having slight bleeding of brownish red color and cramps too. I usually have cramps during my per...  Read Full »
Dr. Radhakrishnan Nair B
Sexologist

Answer: Hello, Welcome to icliniq.com. Since your last period was 23 days back, no need to take I-pill at all, as you were on safe zone if your periods are regular. You took unnecessarily one more I-pill again. Please try to understand that I-pill is an emergency contraceptive pill and not a routine pill...  Read Full »
 
My wife has spotting.There are no signs of pregnancy.Can this be the side effect of ipill?
Query: Hello doctor, Me and my wife had sex on 12th January and she took ipill on 13th January. She had her periods on 21st January. We again had sex on 25th January and 10th February with protection (condoms). On the 10th evening some spotting started and it stopped on 17th February. The spotting was dark...  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. The bleeding due to menses on 21st January after ipill confirmatively rules out pregnancy which could have occurred due to sex on 13th January. The repeat sexual intercourse held on 25th January (she was in her safe period and hence pregnancy is unlikely) and then ...  Read Full »
 
Is red watery bleeding a matter of concern regarding pregnancy?
Query: Hi doctor, My girlfriend is 20 years old. She had periods from 24th to 29th. We had sex on the 31st and she had an I-pill after two hours of sex. She got bleeding on the 2nd of the following month and it lasted for four days. I thought it was of I-pill extra hormones Then for two months she missed h...  Read Full »
Dr. Garima Sawhney
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Whatever happens to her is the side effect of I-pill only. We need to rule out pregnancy also as I-pill only prevents 50% of pregnancy rate. First do the test serum beta hCG to rule out pregnancy and then we will discuss further management. For further information consu...  Read Full »
 
I had unprotected sex. What are my chances of getting pregnant?
Query: Hello doctor, I had unprotected sex with my boy friend two days before my actual period, at around 5pm. I took an i-pill within one hour after sex i.e, before 6 pm. It is three days more than my actual period date and I still have not got my periods. What are my chances of getting pregnant? Are...  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hi, Welcome to icliniq.com. Please do not be worried. You have done a right thing by taking i-pill within 72 hours of last sexual intercourse. You were not likely to menstruate on your actual due date simply because it takes about 5-7 days for bleeding to occur after taking i-pill. It is also a know...  Read Full »
 
Tried withdrawal method and took I-pill. Am I safe?
Query: Hi doctor, I had unprotected sex and took I-pill within 8 hrs. I am regular with 28 to 30 day cycle. I do not know about my fertility. What are the chances for my pregnancy? We used only withdrawal method.  Read Full »
Dr. Garima Sawhney
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. You said that you had unprotected intercourse and within eight hours you took I-pill. So, the chances of you getting pregnant are very less, as I-pill prevents 50% to 80% chance of getting pregnant. But, simultaneously I-pill does have certain side effects like delayed pe...  Read Full »
 
Missed or delayed periods after taking I-Pill? Is it due to pregnancy or amenorrhea?
Query: Hi doctor, I had unprotected sex with my girlfriend and she took I-pill within two hours. She had bleeding for three to six days after having sex and she missed her periods till now.I have heard about the disease amenorrhea, it might also be the side effect of I-pill in some cases. Is this a pregnan...  Read Full »
Dr. Seikhoo Bishnoi
Psychiatrist

Answer: Hi, Welcome to icliniq.com. Amenorrhea is not a disease. Amenorrhea is simply absence of the menstrual cycle. A lot of females have missed periods for one or two cycles after taking I-pill and this is normal. In most cases cycle resumes after one or two missed periods. So, no need to worry. Within o...  Read Full »
 
I took I-pill after 6th and 14th hour of intercourse. Can I be pregnant?
Query: Hi doctor, I took two I-pills after sixth hour and 14th hour of sexual intercourse. Then, a week later I got vaginal bleeding for five days. Am I pregnant? When can I expect my next periods?  Read Full »
Dr. Dattaprasad Balasaheb Inamdar
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. You are not pregnant. Your next period will be by first week of next month. For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist  Read Full »
 
Will I-pill tablet work if taken two hours after the act?
Query: Hello doctor, My wife is 25 years old and she had her period on the 14th of last month. On the 1st of this month, while having intercourse, unfortunately, the condom broke. She had taken I-pill within two hours. Can you please advise if the tablet will work or not?  Read Full »
Dr. Richa Agarwal
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. I have gone through your history and understand your concerns. As you had I-pill, the chances of pregnancy are not there in your case. Delayed menses, if any, are due to hormonal imbalance caused by I-pill. Just wait and watch for your menses. For more information...  Read Full »
 
I did not have withdrawal bleeding. Is there a chance I am pregnant?
Query: Hello doctor, I had sex with my fiance 10 days back. It was the 12th day after my last period. I took I-pill within two hours of intercourse. But I did not have withdrawal bleeding. Is there any chance to get pregnant?  Read Full »
Dr. Richa Agarwal
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. I have gone through your history and understand your concerns. As you had I pill, the chances of pregnancy are not there in your case. Every person does not have withdrawal bleeding. You just wait and watch for your menses. Regards. For more information consult ...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Side Effects Of Ipill? We have medical experts to help you right away.

Ask a Doctor Online Now!